MathSciNet Relay Station
MathSciNet bibliographic data
MR2411432 (2009e:34231) 34K20 (93D21)
Lu, Jianquan; Cao, Jinde Adaptive synchronization of uncertain dynamical networks with delayed coupling. Nonlinear Dynam. 53 (2008), no. 1-2, 107–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement